Alert archive / California / Gale Watches in 2012
Gale Watch 3, NWS San Diego, CA
NWS San Diego, CA issued this gale watch at Mar 15, 2012, 9:30 PM PDT. It took effect at Mar 17, 2012, 9:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2012, 9:30 PM PDT (04:30 UTC)
- In effect from
- Mar 17, 2012, 9:00 AM PDT
- Expired
- Mar 16, 2012, 2:01 PM PDT
- In force
- Issued by
- NWS San Diego, CA
The text
As transmitted, in the capitals the NWS used until 2016.
414 WHUS76 KSGX 160430 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PDT THU MAR 15 2012 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... .A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA BIGHT SATURDAY AFTERNOON. AHEAD OF THE COLD FRONT ON SATURDAY MORNING...STRONG AND GUSTY SOUTH WINDS OF 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. BEHIND THE COLD FRONT ON SATURDAY AFTERNOON...STRONG AND GUSTY WEST WINDS WILL INCREASE TO 25 TO 30 KT WITH FREQUENT GUSTS TO 40 KT AND WILL CONTINUE THROUGH LATE SUNDAY NIGHT. THE STRONG WINDS WILL ALSO GENERATE STEEP SHORT- PERIOD WIND WAVES THAT WILL CAUSE VERY HAZARDOUS BOATING CONDITIONS. COMBINED SEAS OF 8 TO 14 FEET ARE LIKELY SATURDAY NIGHT THROUGH SUNDAY NIGHT. WINDS AND SWELL WILL DIMINISH LATE MONDAY MORNING. PZZ750-775-161230- /O.NEW.KSGX.GL.A.0003.120317T1600Z-120319T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 930 PM PDT THU MAR 15 2012 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. * TIMING: SATURDAY MORNING THROUGH LATE SUNDAY NIGHT * WINDS: STRONG SOUTH WINDS SATURDAY MORNING BECOMING WEST SATURDAY AFTERNOON. WIND SPEEDS OF 25 TO 35 KT WITH FREQUENT GUSTS TO 40 KT. WINDS WILL DIMINISH TO 10 TO 20 KT BY LATE MONDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO 8 TO 14 FEET SATURDAY NIGHT THROUGH SUNDAY NIGHT. * IMPACTS: THE STRONG WINDS AND LARGE COMBINED SEAS WAVES WILL MAKE FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STRONG WINDS WILL ALSO CREATE STEEP WAVES THAT HAVE THE POTENTIAL TO CAPSIZE SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ MOKER WEATHER.GOV/SANDIEGO
2 follow-up statements
210 WHUS76 KSGX 161215 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 515 AM PDT FRI MAR 16 2012 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... .A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA COASTAL WATERS SATURDAY AFTERNOON. AHEAD OF THE FRONT SATURDAY MORNING...STRONG AND GUSTY SOUTH WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. BEHIND THE FRONT...WINDS WILL BECOME WEST AND INCREASE TO 25 TO 30 KT WITH FREQUENT GUSTS TO 40 KT...CONTINUING THROUGH LATE SUNDAY NIGHT. THE STRONG WINDS WILL ALSO GENERATE STEEP SHORT-PERIOD WAVES CAUSING VERY HAZARDOUS BOATING CONDITIONS. COMBINED SEAS OF 8 TO 15 FEET ARE LIKELY SATURDAY NIGHT THROUGH SUNDAY NIGHT. WINDS AND SWELL WILL DIMINISH LATE MONDAY MORNING. PZZ750-775-162015- /O.CON.KSGX.GL.A.0003.120317T1600Z-120319T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 515 AM PDT FRI MAR 16 2012 ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT. * TIMING: SATURDAY MORNING THROUGH LATE SUNDAY NIGHT * WINDS: STRONG SOUTH WINDS SATURDAY MORNING BECOMING WEST SATURDAY AFTERNOON. WIND SPEEDS OF 20 TO 30 KT WITH FREQUENT GUSTS TO 40 KT. WINDS WILL DIMINISH TO 10 TO 20 KT BY LATE MONDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO 8 TO 15 FEET SATURDAY NIGHT THROUGH SUNDAY NIGHT. * IMPACTS: THE STRONG WINDS AND LARGE COMBINED SEAS WILL MAKE FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STRONG WINDS WILL ALSO CREATE STEEP WAVES THAT HAVE THE POTENTIAL TO CAPSIZE SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
125 WHUS76 KSGX 162101 MWWSGX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 201 PM PDT FRI MAR 16 2012 ...GALE WARNING IN EFFECT FROM SATURDAY MORNING THROUGH LATE SUNDAY NIGHT... .A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA COASTAL WATERS SATURDAY AFTERNOON. AHEAD OF THE FRONT SATURDAY MORNING...STRONG AND GUSTY SOUTH WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT. BEHIND THE FRONT...WINDS WILL BECOME WEST AND INCREASE TO 25 TO 30 KT WITH FREQUENT GUSTS TO 40 KT...CONTINUING THROUGH LATE SUNDAY NIGHT. THE STRONG WINDS WILL ALSO GENERATE STEEP SHORT-PERIOD WAVES CAUSING VERY HAZARDOUS BOATING CONDITIONS. COMBINED SEAS OF 8 TO 15 FEET ARE LIKELY SATURDAY NIGHT THROUGH SUNDAY NIGHT. WINDS AND SWELL WILL DIMINISH LATE MONDAY MORNING. PZZ750-775-170515- /O.UPG.KSGX.GL.A.0003.120317T1600Z-120319T1000Z/ /O.NEW.KSGX.GL.W.0003.120317T1600Z-120319T1000Z/ COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 201 PM PDT FRI MAR 16 2012 ...GALE WARNING IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * TIMING: SATURDAY MORNING THROUGH LATE SUNDAY NIGHT * WINDS: STRONG SOUTH WINDS SATURDAY MORNING BECOMING WEST SATURDAY AFTERNOON. WIND SPEEDS OF 20 TO 30 KT WITH FREQUENT GUSTS TO 40 KT. WINDS WILL DIMINISH TO 10 TO 20 KT BY LATE MONDAY MORNING. * SEAS: COMBINED SEAS BUILDING TO 8 TO 15 FEET SATURDAY NIGHT THROUGH SUNDAY NIGHT. * IMPACTS: THE STRONG WINDS AND LARGE COMBINED SEAS WILL MAKE FOR VERY ROUGH AND DANGEROUS SEA CONDITIONS. STRONG WINDS WILL ALSO CREATE STEEP WAVES THAT HAVE THE POTENTIAL TO CAPSIZE SMALL CRAFT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this gale watch went out at Mar 15, 9:30 PM PDT, 0 minutes earlier.
Area forecast discussion, Mar 15, 9:30 PM PDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PDT THU MAR 15 2012 .SYNOPSIS... LOW CLOUDS AND PATCHY FOG WITH COOL WEATHER WILL PREVAIL IN COASTAL AND VALLEY AREAS THROUGH FRIDAY...WITH INCREASING HIGH CLOUDS ELSEWHERE. A PACIFIC STORM SYSTEM WILL MOVE THROUGH THE REGION SATURDAY THROUGH MONDAY AND BRING RAIN...HEAVY AT TIMES ESPECIALLY SATURDAY AFTERNOON...STRONG WINDS...AND OCCASIONAL HEAVY SNOW IN THE MOUNTAINS WITH LOW SNOW LEVELS SUNDAY THROUGH MONDAY. TEMPERATURES WILL BE WELL BELOW SEASONAL NORMALS SATURDAY THROUGH MONDAY. FAIR WEATHER AND A WARMING TREND WILL RETURN TUESDAY THROUGH THURSDAY OF NEXT WEEK. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... STRATUS WAS QUITE PREVALENT ALONG THE IMMEDIATE COAST THIS AFTERNOON AND WAS SPREADING INTO SOME OF THE VALLEY THIS EVENING. THE PERSISTENT STRATUS RESULTED IN SOME CHILLY HIGHS ALONG THE IMMEDIATE COAST...INCLUDING SOME UPPER 50S. EXPECT STRATUS TO COVER MOST AREAS W OF THE MTNS BY LATE TONIGHT WITH LIMITED CLEARING NEAR THE COAST FRIDAY. IN THE MTNS/DESERTS...ONE MORE MILD DAY IS EXPECTED FRIDAY AS HIGH CLOUDS GRADUALLY INCREASE. THE CENTER OF THE UPPER LOW ASSOCIATED WITH THE PACIFIC STORM SYSTEM IS NEAR 46N/130W WITH A TRAIN OF MOISTURE EXTENDING FROM THE TROPICAL WEST PACIFIC NORTHEAST TO ABOUT 1500 MI NW OF HAWAII THEN EAST TO THE PACIFIC NORTHWEST. THE MODELS CONTINUE TO HAVE THE STORM ARRIVING EARLY SATURDAY WITH PRECIP MOVING FROM NW TO SE IN THE MORNING TO MIDDAY...WITH A FEW SHOWERS POSSIBLE AHEAD OF THE STORM FRIDAY NIGHT. HEAVY PRECIP LOOKS LIKE A GOOD BET SATURDAY WITH OROGRAPHIC RAINFALL RATES EXCEEDING ONE-HALF INCH PER HOUR...ESPECIALLY SOUTH SLOPES OF THE SAN BERNARDINO COUNTY MTNS. SOME URBAN/SMALL STREAM FLOODING WILL BE POSSIBLE IN URBAN AREAS...ESPECIALLY ORANGE COUNTY AND IN THE ONTARIO-SAN BERNARDINO AREAS. TWO STRONG WAVES WILL BE ASSOCIATED WITH THIS SYSTEM...ONE MIDDAY-EARLY AFTERNOON SATURDAY WHICH WILL BRING THE HEAVY RAIN AND STRONG WINDS...WITH A PERIOD OF GALE FORCE WINDS 25-30 GUSTS 35+ KNOTS IN THE COASTAL WATERS AND GUSTS OVER 40 MPH POSSIBLE OVER LAND NEAR THE BEACHES...AND OVER 60 MPH OVER PARTS OF THE MTNS/DESERT FOOTHILLS. THE SNOW LEVEL WILL MOSTLY BE AROUND 6000 FEET...SO SNOW WILL BE RESTRICTED TO RESORT LEVELS SATURDAY. THE SECOND WAVE WILL MOVE THROUGH SATURDAY NIGHT...AND THIS WILL HAVE THE COLD AIR ALOFT...SO THE TSTORM THREAT WILL BEGIN THEN AND CONTINUE THROUGH SUNDAY...WITH 500 MB TEMPS AROUND -30 DEG C. WITH TIGHT CYCLONIC FLOW IN THE LOW LEVELS...THE COASTAL WATERS WILL HAVE A THREAT OF WATERSPOUTS. THE SNOW LEVEL WILL FALL RAPIDLY TO 3000 FEET LATE SATURDAY NIGHT...THEN 2500 FEET SUNDAY THROUGH MONDAY...LOCALLY LOWER IN CONVECTION AND POSSIBLY IN THE INLAND EMPIRE. GIVEN THE LARGE AMOUNT OF MOISTURE WITH THE SECOND WAVE...SATURATED FROM NEAR THE SURFACE TO NEAR 500 MB...THIS WOULD BE WHEN HEAVY SNOW IS MOST LIKELY IN THE MTNS. CONTINUING WITH THE LOCAL 2+ FEET OF SNOW OVER HIGHEST SAN BERN COUNTY PEAKS...WITH 1-2 FEET LIKELY AT RESORT AREAS AND EVEN HIGHEST PARTS OF SAN DIEGO COUNTY MTNS COULD EXCEED 1 FOOT. STARTING SUNDAY...PRECIP BECOMES MORE SHOWERY AS MOISTURE ALOFT STARTS TO DECREASE...BUT WITH THE TROUGH MOVING VERY SLOWLY...THE PRECIP THREAT REALLY DOES NOT END UNTIL MONDAY NIGHT OR TUESDAY MORNING. SUNDAY LOOKS QUITE COLD...50S AT THE COAST WITH SOME 40S POSSIBLE IN SOME OF THE VALLEYS AND BARELY ABOVE 60 IN THE LOWER DESERTS. MONDAY ONLY LOOKS SLIGHTLY MILDER...BUT HIGH PRESSURE ALOFT BUILDING IN FROM THE WEST WILL BRING A GOOD WARMING TREND TUE-THU WITH TEMPS BACK TO SEASONAL NORMS OR EVEN A LITTLE ABOVE WED/THU. && .AVIATION... 160350Z...W OF MOUNTAINS...IN SAN DIEGO COUNTY...MARINE STRATUS WITH BASES 1000-1500 FT MSL AND TOPS 2500 FT MSL HAVE PENETRATED 20-30 SM INLAND TO COASTAL MOUNTAIN FOOTHILLS. IN ORANGE COUNTY...MARINE STRATUS IS PATCHY AT THIS TIME...BUT WILL LIKELY FILL IN LATE THIS EVENING. STRATUS CLOUD TOPS WILL RISE TO 3000 FT MSL AND MOVE FURTHER INLAND LATE THIS EVENING...IMPACTING KONT AND KRAL AND THE INLAND MOUNTAIN SLOPES. AFTER 16/1600Z...STRATUS BECOMING SCT OVER INLAND AIRPORTS INCLUDING KONT AND KRNM...BUT REMAINING OVC-BKN OVER COASTAL AIRPORTS INCLUDING KSNA...KCRQ AND KSAN WITH BASES 2000-2500 FT MSL. AFTER 17/0300Z...CLOUDS WILL BECOME BKN/OVC AT INLAND AIRPORTS WITH MVFR CIGS LIKELY. CLOUD TOPS WILL RAPIDLY RISE FRIDAY NIGHT WITH TERRAIN ABV 2500 FT MSL OBSCURED. MTNS/DESERTS...SCT HIGH CLOUDS WITH UNRESTRICTED VISIBILITY THROUGH SATURDAY AFTERNOON. MOUNTAINS BECOMING OBSCURED IN CLOUDS AFTER 17/0300Z FRIDAY EVENING. && .MARINE... A COLD FRONT WILL MOVE ACROSS THE SOUTHERN CALIFORNIA BIGHT FRI NIGHT AND SAT. GALE FORCE WINDS AND HAZARDOUS SEAS ARE EXPECTED AHEAD OF AND BEHIND THE COLD FRONT THROUGH EARLY MONDAY MORNING. HIGH SURF IS ALSO LIKELY AT THE BEACHES SATURDAY NIGHT THROUGH MONDAY MORNING. SLIGHT CHANCE OF THUNDERSTORMS SATURDAY NIGHT THROUGH EARLY SUNDAY OVER THE COASTAL WATERS. WEATHER CONDITIONS WILL IMPROVE AND SEAS WILL SUBSIDE DURING THE DAY ON MONDAY. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH SATURDAY AFTERNOON/NIGHT FOR THE COACHELLA VALLEY...RIVERSIDE COUNTY MTNS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY MTNS. WINTER STORM WATCH SATURDAY AFTERNOON THROUGH SUNDAY MORNING ABOVE 4000 FEET FOR THE RIVERSIDE COUNTY MTNS...SAN DIEGO COUNTY MTNS. HIGH WIND WATCH SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE APPLE/LUCERNE VALLEYS...SAN BERNARDINO COUNTY MTNS. WINTER STORM WATCH SATURDAY/SATURDAY NIGHT ABOVE 4000 FEET FOR THE SAN BERNARDINO COUNTY MTNS. GALE WATCH FOR THE COASTAL WATERS SATURDAY THROUGH SUNDAY NIGHT. && PUBLIC...MAXWELL AVIATION/MARINE...MOKER
Hazardous weather outlook, Mar 15, 4:00 PM PDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 400 PM PDT THU MAR 15 2012 CAZ042-043-048-050-055>058-060>062-PZZ750-775-161200- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 400 PM PDT THU MAR 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD PACIFIC STORM SYSTEM IS EXPECTED TO MOVE SLOWLY INLAND THROUGH SOUTHERN CALIFORNIA LATE FRIDAY NIGHT THROUGH MONDAY. IT WILL BE MUCH COOLER WITH PERIODS OF STRONG GUSTY SOUTHWEST TO WEST WINDS IN THE MOUNTAINS AND DESERTS...AND MODERATE TO LOCALLY HEAVY PRECIPITATION WITH LOW SNOW LEVELS. WIND GUSTS IN THE MOUNTAINS AND DESERTS WILL MAINLY BE BETWEEN 55 AND 65 MPH WITH ISOLATED GUSTS TO 75 MPH...STRONGEST SATURDAY AFTERNOON AND EVENING. RAINFALL TOTALS FOR THE SATURDAY THROUGH MONDAY PERIOD COULD RANGE FROM ONE TO TWO INCHES NEAR THE COAST TO 3 TO 5 INCHES IN THE MOUNTAINS WITH ONE-QUARTER TO ONE-HALF INCH IN THE DESERTS. SNOW LEVELS COULD LOWER TO 2500 TO 3000 FEET SATURDAY NIGHT AND SUNDAY...WITH SEVERAL INCHES OF SNOWFALL AT LOWER MOUNTAIN ELEVATIONS POSSIBLE AND LOCALLY 2 FEET OR MORE ON THE HIGHEST PEAKS. THERE IS ALSO THE POSSIBILITY OF THUNDERSTORMS WITH SMALL HAIL OR GRAUPEL LATE SATURDAY AFTERNOON AND EVENING...AND WATERSPOUTS OVER THE COASTAL WATERS. THIS STORM IS ALSO EXPECTED TO BRING HIGH SURF TO THE BEACHES. A WINTER STORM WATCH REMAINS IN EFFECT FOR THE MOUNTAINS ABOVE 4000 FEET FOR SATURDAY AFTERNOON AND NIGHT WITH A HIGH WIND WATCH FOR THE MOUNTAINS AND DESERTS SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. SS/MAXWELL
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:14 AM PDT | High Wind Warning | SGX | Riverside, San Bernardino, San Diego | 48 hr |
| Mar 16, 3:14 AM PDT | Wind Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 3 days |
| Mar 16, 3:15 AM PDT | Winter Storm Warning | SGX | Riverside, San Bernardino, San Diego | 66 hr |
| Mar 16, 1:40 PM PDT | Winter Weather Advisory | SGX | Orange, Riverside, San Bernardino, San Diego | 55 hr |
| Mar 16, 2:00 PM PDT | High Surf Advisory | SGX | San Diego | 67 hr |
| Mar 16, 2:01 PM PDT | Gale Warning | SGX | 61 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.